# SDR ASAA1047757

- Difficulty date: April 6, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- Aircraft time: 40,241 hours, 22,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323592
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC GROUND CONNECTION DOOR LANDING CRACKED ALONG THE RIGHT EDGE OF THE CUTOUT.  CUT OUT DAMAGED AREA, FABRICATED FILLER AND DOUBLER AND INSTALLED.
